# SDR VTZA95198

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 41SG107150G14
- Condition: Failure
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6198 - IAD-PIT - ABORTED THE TAKEOFF DUE TO THE LEFT ENGINE OIL PRESSURE DROPPING TO ZERO FOR 15 SECONDS DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE OIL PRESSURE TRANSDUCER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
